Existence of mild solutions for an impulsive fractional neutral integro-differential equations with non-local conditions in Banach spaces

  • A. Sivasankari
  • A. Leelamani

Abstract

In this manuscript, the existence results of impulsive fractional neutral integro-differential equations in Banach space together with non-local conditions is investigated. An example is provided to illustrate the abstract theory.

Published
Aug 26, 2017
How to Cite
SIVASANKARI, A.; LEELAMANI, A.. Existence of mild solutions for an impulsive fractional neutral integro-differential equations with non-local conditions in Banach spaces. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 603-618, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1559>. Date accessed: 15 dec. 2017.